# SDR AALA202504215068

- Difficulty date: April 14, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AILERON HINGE PIN 3 ON RH WING (L: 0.020 INCH W:0.015 INCH D:0.002 INCH). MAINTENANCE REPLACED HINGE PIN 3 ON RH WING.
